Search Questions
Search Results for "muscle stiffness"
1835 Results found
1 year ago
Does Dehydroepiandrosterone build muscle?
62 Views
1 Answer
1 year ago
Dehydroepiandrosterone may be used to build muscles and increase muscle strength, however, there are insufficient evidences supporting its effectiveness.
The information given above is for Dehydroepiandrosterone which is the active ingredient of Dehydroepiandrosterone.
10 people found this useful
1 year ago
Does Mesterolone build muscle?
35 Views
1 Answer
1 year ago
Mesterolone increases the level of androgens or male hormones in the body. It can build muscle but not used for that purpose.
The information given above is for Mesterolone which is the active ingredient of Mesterolone.
6 people found this useful
1 year ago
Is Clonazepam muscle relaxant?
70 Views
1 Answer
1 year ago
Clonazepam is approved for the treatment of anxiety, alcohol withdrawal and epilepsy. Some research studies have shown it has got muscle relaxant properties.
The information given above is for Clonazepam which is the active ingredient of Clonazepam.
9 people found this useful
1 year ago
Does Nandrolone decanoate build muscle?
41 Views
1 Answer
1 year ago
Nandrolone decanoate is reported to increase muscle mass
The information given above is for Nandrolone which is the active ingredient of Nandrolone.
7 people found this useful
1 year ago
Is Dosulepin / Dothiepin a muscle relaxant?
45 Views
1 Answer
1 year ago
No. Dosulepin / Dothiepin is not a muscle relaxant. It is a tricyclic antidepressant (TCA) used in the treatment of depression, nerve pain, and anxiety disorder.
The information given above is for Dosulepin / Dothiepin which is the active ingredient of Dosulepin / Dothiepin.
6 people found this useful
1 year ago
Does Rosuvastatin cause muscle pain?
81 Views
1 Answer
1 year ago
Muscle pain is one of the common side effects associated with Rosuvastatin use. Be careful and look for any muscle symptoms like muscle pain, tenderness, or weakness or dark colored urine. If you have any of these symptoms, stop taking Rosuvastatin and immediately inform your doctor. These symptoms could be due to muscle breakdown and release of muscle proteins into the blood stream (this condition is known as rhabdomyolysis) and this can lead to problems like kidney failure.
The information given above is for Rosuvastatin which is the active ingredient of Rosuvastatin.
9 people found this useful
1 year ago
Is Ketorolac a muscle relaxant?
96 Views
1 Answer
1 year ago
No, Ketorolac is not a muscle relaxant. It is a non-steroidal anti-inflammatory drug and can be used to treat mild pain and inflammation.
The information given above is for Ketorolac which is the active ingredient of Ketorolac.
9 people found this useful
1 year ago
Does Bisoprolol cause muscle pain?
29 Views
1 Answer
1 year ago
Bisoprolol may cause muscle weakness and cramps (pain) in some patients. Consult your doctor if you experience muscle pain or weakness.
The information given above is for Bisoprolol which is the active ingredient of Bisoprolol.
9 people found this useful
1 year ago
Is Pregabalin a muscle relaxant?
32 Views
1 Answer
1 year ago
No. Pregabalin is not a muscle relaxant. Pregabalin is a medicine which is used for conditions like neuropathic pain, anxiety, epilepsy, and fibromyalgia.
The information given above is for Pregabalin which is the active ingredient of Pregabalin.
10 people found this useful
1 year ago
Does Zidovudine cause muscle pain?
93 Views
1 Answer
1 year ago
Yes, muscle pain is a known adverse effect of use Zidovudine
The information given above is for Zidovudine which is the active ingredient of Zidovudine.
7 people found this useful
1 year ago
Is Etodolac a muscle relaxer?
82 Views
1 Answer
1 year ago
No, Etodolac is not known to cause muscle relaxation. Etodolac belongs to a class of medicine called non-steroidal anti-inflammatory drugs (NSAIDs), used to treat pain and inflammation
The information given above is for Etodolac which is the active ingredient of Etodolac.
6 people found this useful
1 year ago
Do statins cause muscle weakness?
57 Views
1 Answer
1 year ago
The most common problem that has been associated with statins is muscle weakness. Most patients do not experience this side effect. If you do experience sudden lethargy and general body aches after starting a statin or after an increased dosage, bring it to your doctor’s attention. However, research studies have shown that not all statins lead to muscle problems. Rosuvastatin is one of the safer ones.
The information given above is for Increased Cholesterol which is the active ingredient of Increased Cholesterol.
5 people found this useful

Page 1

INDIA’S LARGEST HEALTHCARE PLATFORM

150M+
Visitors
25M+
Orders Delivered
1000+
Cities
Get the link to download App
+91
Reliable

All products displayed on 1mg are 100% genuine and all labs listed on the platform are accredited

Secure

1mg uses Secure Sockets Layer (SSL) 128-bit encryption and is Payment Card Industry Data Security Standard (PCI DSS) compliant

Affordable

Enjoy 20% off on allopathy medicines, up to 50% off on health products, up to 80% off on lab tests and free doctor consultations

India's only LegitScript and ISO/IEC 27001 certified online healthcare platform
Know More About 1mg
Access medical and health information

1mg provides you with medical information which is curated, written and verified by experts, accurate and trustworthy. Our experts create high-quality content about medicines, diseases, lab investigations, Over-The-Counter (OTC) health products, Ayurvedic herbs/ingredients, and alternative remedies.

Order medicines online

Get free medicine home delivery in over 1000 cities across India. You can also order Ayurvedic, Homeopathic and other Over-The-Counter (OTC) health products. Your safety is our top priority. All products displayed on 1mg are 100% genuine.

Book lab tests

Book any lab tests and preventive health packages from certified labs and get tested from the comfort of your home. Enjoy free home sample collection, view reports online and consult a doctor online for free.

Consult a doctor online

Got a health query? Consult doctors online from the comfort of your home for free. Chat privately with our registered medical specialists to connect directly with verified doctors. Your privacy is guaranteed.